MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. ONESTEP; SINGLE USE INSTRUMENT TRAY

MERIT MEDICAL SYSTEMS, INC. ONESTEP; SINGLE USE INSTRUMENT TRAY
Catalog Number SPPT-5F-7L
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
Account reported the one-step 5 french 7c 8mm catheter was being used during a radiological procedure.The provider noted that the catheter was not draining during a routine therapeutic paracentesis.The doctor removed the catheter and discovered that the tip of the catheter was no longer present.Ultrasound showed that the tip was retained and present in the subcutaneous tissue of the right lower quadrant of the abdomen.Surgery was consulted and scheduled.Unfortunately, neither the packaging or the catheter itself was saved by the diagnostic radiology staff.

Brand Name
ONESTEP
Common Device Name
SINGLE USE INSTRUMENT TRAY
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key24550807
Report Number1721504-2026-00905
Device Sequence Number20256184
Product Code OJV
UDI-Device Identifier00884450038710
UDI-Public00884450038710
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberSPPT-5F-7L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown